Translator Disclaimer
2017 Amitsur's property for skew polynomials of derivation type
Chan Yong Hong, Nam Kyun Kim, Yang Lee, Pace P. Nielsen
Rocky Mountain J. Math. 47(7): 2197-2218 (2017). DOI: 10.1216/RMJ-2017-47-7-2197

Abstract

We investigate when radicals $\mathfrak {F}$ satisfy Amit\-sur's property on skew polynomials of derivation type, namely, $\mathfrak {F}(R[x;\delta ])=(\mathfrak {F}(R[x;\delta ])\cap R)[x;\delta ].$ In particular, we give a new argument that the Brown-McCoy radical has this property. We also give a new characterization of the prime radical of $R[x;\delta ]$.

Citation

Download Citation

Chan Yong Hong. Nam Kyun Kim. Yang Lee. Pace P. Nielsen. "Amitsur's property for skew polynomials of derivation type." Rocky Mountain J. Math. 47 (7) 2197 - 2218, 2017. https://doi.org/10.1216/RMJ-2017-47-7-2197

Information

Published: 2017
First available in Project Euclid: 24 December 2017

zbMATH: 1383.16028
MathSciNet: MR3748228
Digital Object Identifier: 10.1216/RMJ-2017-47-7-2197

Subjects:
Primary: 16S36
Secondary: 16N60, 16N80, 16S20

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 7 • 2017
Back to Top